Free shipping on orders over $100 Great Online Prices Safe Secure Reliable Shipping

COLDREX PE COLD FLU DAY NIGHT 24s

Be the first one to write a reviewSKU 2313510Price $20.22
Qty:

Ask A Question About This Product

shop with confidence
Share on Facebook
Pin It
  • More Details
  • Reviews
  • Other items you might want to order:
  • Shipping Details
  • Returns Policy

COLDREX PE COLD FLU DAY NIGHT 24s More Details


Coldrex Cold Flu Day and Night Tablet 24 Tablets Pack

Common colds and flu is one of the most common illnesses that everyone will have to experience some time in their lives. Children and adult alike may be affected by this illness. And common as it may seem, it can still affect our daily performance keeping us away from work or in the case of our children, absent from school.

Rest and a lot of fluid intake are the two best remedies for colds and flu but the symptoms will only be relieved by taking medications specific for this purpose.

Coldrex Cold Flu Day and Night Tablets are specially made to effectively give relief from the many symptoms associated with colds and flu. Some of these are: headache, clogged runny nose, body aches and pains. The night tablet added an ingredient to Help make you get a good night's sleep, which is very Helpful for faster recovery.   

What are the benefits of using this product?
It Helps relieve symptoms of colds and flu.
It may aid in making you sleep better at night.

What are the Active Ingredient?
Day Tablet: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Dydrobromide 15mg. Also contains Potassium Sorbate as a preservative.
Night Tablet: Paracetamol 500mg, Dextromethorphan Dydrobromide 15mg, Chlorpheniramine Maleate 2mg, Phenylephrine Hydrochloride 5mg, also contains Potassium Sorbate as a preservative.

How do I use this product?
The Day Tablet is the blue one and for adults, it must be taken one tablet in the morning and another one in the afternoon. Dosage may be increased to an interval of every 4-6 hours, to be taken with water, if necessary.     
The maximum allowable dosage is 4 day tablets in 24 hours.
The night tablet is the white one, and for adults it must be taken at bedtime with water. Remember not to take the day tablets within 6 hours after you take the night tablet.
You are only allowed to take 2 night tablets within a duration of 24 hours.  
It is not intended for children under 12 years old.

Are there any Warnings and Precautions?
This product should not be taken in the following conditions:   
If you are currently taking other medicines containing paracetamol, Dextromethorphan, Chlorpheniramine, or Phenylephrine.
Children under 12 years of age.
The package seal has been broken.
If the package use-by date has expired.
For more than 48 hours (for children 12-17 years) or more than a few days at a time (adults), except on medical advice.
If you have high blood pressure, heart problems or are taking antidepressant medication, except on medical advice.
It is not intended for breast feeding and pregnant women.
Do not take Day tablet within several hours of going to bed as it may cause sleeplessness.
The Night preparation may cause drowsiness. If affected, do not drive a vehicle or operate machinery.
Avoid drinking alcohol.
If congestion persists, consult your doctor or pharmacist.
Store it in a cool dry place away from direct sunlight.
Keep it away from the reach and sight of children.  

Buy Coldrex Cold Flu Day and Night Tablet 10ml now online at familybrands.co.nz and ship fast to your door.

Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy  Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.

COLDREX PE COLD FLU DAY NIGHT 24s Reviews


Used this product before? Write a review | No reviews for this product.

Shipping Details for COLDREX PE COLD FLU DAY NIGHT 24s

Returns Policy for COLDREX PE COLD FLU DAY NIGHT 24s

COLDREX PE COLD FLU DAY NIGHT 24s Other items you might want to order:

Dimetapp 12 hour Nasal Spray 20ml
DIMETAPP 12HR NASAL SPRAY 20MLBe the first one to write a review
Buy Dimetapp 12 hour Nasal Spray 20ml online at a great price and have them delivered to your door fast. Save on parking, time and petrol when you buy online.
SKU 2110555Price $15.82 More Info
Buy Otrivin Adult Nasal Spray 10ml Onlin - Family Brands New Zealand
OTRIVIN ADULT SPRAY 10MLBe the first one to write a review
Otrivin Adult Spray 10ml will help relieve congested nasal passages either due to common colds or hay fever. It acts gently to clear blocked sinuses and relieve excessive runny nose in minutes that lasts for up to 10 hours.
SKU 2271060Price $12.99 More Info
Buy sorbent tissues aloe prot soothe 95 overnight courier anywhere in NZ
SORBENT TISSUES ALOE PROT SOOTHE 95Be the first one to write a review
Sorbent Tissues Aloe Prot Soothe 95
SKU 2432048Reg. Price $4.99 $4.43 On Sale! More Info
Difflam Lozenges Berry sugar-free 16pk - Family Brands New Zealand
DIFFLAM LOZENGES BERRY SUGAR FREE 16Be the first one to write a review
Lozenges in berry flavor comes in a pack of 16 lozenges. It has an anesthetic, anti-inflammatory and anti bacterial boost to ease pain in the throat and mouth.
SKU 2377985Price $14.06 More Info
Go Healthy Go Vir Defense 30 Capsules Pack - Sydenham Pharmacy Christchurch
GOHEALTHY VIR-DEFENCE 30sBe the first one to write a review
Nothing beats preparing for winter ills and chills. You may prevent its worst effects by taking Go Healthy Go Vir-Defense. It helps in supporting and strengthening the immune system as well as its defenses so it may deal with possible threats during winter.
SKU 2295849Price $32.11 More Info
Buy duro tuss chesty forte 200ml overnight courier anywhere in NZ
DURO TUSS CHESTY FORTE 200MLBe the first one to write a review
Duro Tuss Chesty Forte 200ml
SKU 2348721Price $21.10 More Info
EASI READER ASSORTED EYEWAREBe the first one to write a review
Easi Reader Assorted Eyeware
SKU 6817555Reg. Price $29.99 $26.38 On Sale! More Info
STREPFEN INTENSE ORANGE S FREE 16Be the first one to write a review
Strepfen Intense Orange S Free 16
SKU 2142511Price $12.30 More Info
Share on Facebook
Pin It
Bookmark and Share

 

courier post and nz post visa and mastercarddps safe and secure
The information on this website is for informational use only and should not substitute that of a medical professional. Any reviews displayed on this site as based on individual experiences and are not necessarily the opinions or experiences of familybrands.co.nz and its staff. Copyright 2013 FamilyBrands.co.nz

 


0800 741 139                  The Blog

Dual currency display